# SDR SWAA2018021519646

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 59,619 hours, 34,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 5A3307
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE MANUAL RELEASE HANDLE COVER LOOSE.  SECURED COVER IAW MT.
